Alert archive / Mississippi / Tornado Warnings in 2025

Tornado Warning 93, NWS Jackson, MS

May 26, 2025Rankin County, Scott County, Mississippi

NWS Jackson, MS issued this tornado warning at May 26, 2025, 3:04 PM CDT for Rankin County, Scott County, Mississippi. It was in force for 15 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2025, 3:04 PM CDT (20:04 UTC)
Expired
May 26, 2025, 3:19 PM CDT
In force
15 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Rankin County, MS, Scott County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 19 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 3:04 PM CDTTORNADO6 Se Fannin, MSA couple trees downed on Haynes Chapel Rd. TDS present on radar at the time.
May 26, 3:12 PM CDTTSTM WND DMG5 Sw Leesburg, MSTrees downed on powerlines on Justin Dr.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 12:17 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.1 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2025-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2025-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-253 J/kg
Mixed-layer LCL
1183 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

406 
WFUS54 KJAN 262004
TORJAN
MSC121-123-262030-
/O.NEW.KJAN.TO.W.0093.250526T2004Z-250526T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
304 PM CDT Mon May 26 2025

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  East central Rankin County in central Mississippi...
  Southwestern Scott County in central Mississippi...

* Until 330 PM CDT.

* At 304 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Pelahatchie, or 10 miles northeast of Brandon,
  moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Morton, Branch, and Leesburg around 310 PM CDT.
  Forkville around 320 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3234 8992 3245 8994 3249 8965 3230 8966
TIME...MOT...LOC 2004Z 270DEG 27KT 3237 8987 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DL
3 follow-up statements
313 
WWUS54 KJAN 262005
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
305 PM CDT Mon May 26 2025

MSC121-123-262030-
/O.CON.KJAN.TO.W.0093.000000T0000Z-250526T2030Z/
Rankin MS-Scott MS-
305 PM CDT Mon May 26 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR EAST
CENTRAL RANKIN AND SOUTHWESTERN SCOTT COUNTIES...

At 305 PM CDT, a confirmed tornado was located near Pelahatchie, or
10 miles northeast of Brandon, moving east at 30 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Morton, Branch, and Leesburg around 310 PM CDT.
  Forkville around 320 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3234 8990 3242 8992 3248 8972 3249 8965
      3230 8966 3233 8987
TIME...MOT...LOC 2005Z 270DEG 27KT 3237 8985 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

DL
520 
WWUS54 KJAN 262015
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
315 PM CDT Mon May 26 2025

MSC121-123-262030-
/O.CON.KJAN.TO.W.0093.000000T0000Z-250526T2030Z/
Rankin MS-Scott MS-
315 PM CDT Mon May 26 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
NORTHEASTERN RANKIN AND SOUTHWESTERN SCOTT COUNTIES...

At 315 PM CDT, a severe thunderstorm capable of producing a tornado 
was located just north of Pelahatchie, or 8 miles west of Morton, 
moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Morton, Branch, Leesburg, and Forkville around 320 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3241 8984 3249 8965 3231 8966 3234 8983
TIME...MOT...LOC 2015Z 268DEG 28KT 3237 8979 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DL
659 
WWUS54 KJAN 262019 RRA
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
319 PM CDT Mon May 26 2025

MSC121-123-262029-
/O.CAN.KJAN.TO.W.0093.000000T0000Z-250526T2030Z/
Rankin MS-Scott MS-
319 PM CDT Mon May 26 2025

...THE TORNADO WARNING FOR NORTHEASTERN RANKIN AND SOUTHWESTERN SCOTT
COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central Mississippi.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.

&&

LAT...LON 3241 8984 3249 8965 3231 8966 3234 8983
TIME...MOT...LOC 2017Z 270DEG 27KT 3237 8977 

$$

DL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at May 26, 11:49 AM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, May 26, 11:49 AM CDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1149 AM CDT Mon May 26 2025

...New MESOSCALE UPDATE...

.MESOSCALE UPDATE...
Issued at 1148 AM CDT Mon May 26 2025

This active weather pattern will continue through this afternoon
and into early this evening. Over the next several hours showers
and storms will continue area-wide. Several warnings have already
been issued this morning with flash flooding being the main
threat. This trend will shift towards a more organized complex as
a convective line of storms progresses eastward into the CWA,later
today.

The line is already producing severe thunderstorm warnings with
winds of up to 50mph. Deep layer shear vectors being perpendicular
to initiating boundaries, along with instability increasing later
in the day, will lead to greater risk for bowing segments, enhancing
potential for impacts. Messaging remains consistent for potential
severe weather impacts today; isolated severe storms, damaging wind
gusts, hail up to a quarter size and a tornado can't be ruled out.
Timing also remains the same; 11am-3pm areas along and west of the
river, 1pm-5pm along the I-55 corridor and 3pm-7pm for areas along
the I-59 corridor. In terms of the heavy rain threat; a flood watch
has been issued for areas mainly along and west of the river. In
addition, up to 3in have been observed in areas west of I-55 thus
they have been upgraded in our graphical HWO to an "elevated" risk
for flash flooding and areas east of I-55 remain at a "limited" risk
for flash flooding through this evening./KP/

&&

.DISCUSSION...
Issued at 422 AM CDT Mon May 26 2025

Through the mid week...

A boundary is expected to linger in the area throughout the week
which will act as the primary zone of focus for our more active
weather for the period. Latent atmospheric energy remains robust
throughout the column which will aid in providing conditions for
large hail and damaging winds. Since the aforementioned energy is
fairly widespread over the CWA it will be difficult to pin down
precise locations for severe weather throughout the week. As such,
we have highlighted a Marginal (1/5) risk for today, Slight Risk
(2/5) Tuesday afternoon and evening (in response to a more energetic
MCS drifting down from southeastern Arkansas, providing a bit more
organization superimposed over the widespread field of energy),
Marginal (1/5) Wednesday.

The additional rain could be heavy leading to localized flooding,
especially in our western zones with QPFs over 2in.

Mid through Late Week...

By the late week, the larger scale long wave trough digs further
south and may bring a regime change, in turn decreasing our chances
for rain and storms. But there is also a possibility that the front
stalls before any such air mass change could occur, in which case
the unsettled weather will remain. Its important to note that with
the previous rounds of unsettled weather, guidance continues to
trend towards climatology which means little change to the overall
air mass. It is thus reasonable to conclude that rain and storms
will prevail, with a weak ridge lingering off to the southeast.

Finally, we are going to reiterate the possibility for localized
flooding throughout the week due to continued rainfall and saturated
soil conditions, leading to poor precipitable infiltration./OAJ/

&&

.AVIATION...
(06Z TAFS)
Issued at 200 AM CDT Mon May 26 2025

A mix of SHRA and TSRA to start the TAF period, especially south
of Interstate 20. Rain will continue to be a possibility through
most of the period, with greatest thunder chances between 19Z-23Z.
/NF/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       87  72  85  69 /  50  40  90  40
Meridian      88  70  87  68 /  50  40  90  40
Vicksburg     88  71  84  69 /  70  40  90  30
Hattiesburg   91  73  90  71 /  40  20  70  40
Natchez       88  72  85  70 /  40  30  80  30
Greenville    80  70  80  69 /  70  60  80  30
Greenwood     83  70  82  69 /  70  70  90  40

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch through Tuesday morning for MSZ018-019-034-035-
     040>042-047-048-053-054-059>061.

LA...Flood Watch through Tuesday morning for LAZ007>009-015-016-
     023>026.

AR...Flood Watch through Tuesday morning for ARZ074-075.

&&

KP/OAJ/NF

In the hours before

Local storm report, May 26, 2:40 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
240 PM CDT Mon May 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     Tstm Wnd Dmg     3 SSW Raymond           32.22N 90.44W
05/26/2025                   Hinds              MS   Emergency Mngr

            Power lines downed on Dry Grove Rd near
            Cedar Ridge Rd.

&&

DL
Local storm report, May 26, 2:46 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
246 PM CDT Mon May 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     Tstm Wnd Dmg     3 NNW Kingston          31.45N 91.30W
05/26/2025                   Adams              MS   Emergency Mngr

            Multiple trees downed along Spokane Rd,
            blocking the road.

&&

DL
Special weather statement, May 26, 2:46 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Jackson MS
246 PM CDT Mon May 26 2025

MSZ064-072>074-262030-
Jefferson Davis MS-Lamar MS-Marion MS-Forrest MS-
246 PM CDT Mon May 26 2025

...STRONG THUNDERSTORMS WILL IMPACT MARION...FORREST...LAMAR AND
SOUTH CENTRAL JEFFERSON DAVIS COUNTIES THROUGH 330 PM CDT...

At 246 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Improve to Sandy Hook. Movement was east
at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Improve and Pine Burr around 250 PM CDT.
  Baxterville around 255 PM CDT.
  Hattiesburg around 300 PM CDT.
  West Hattiesburg, Purvis, Lumberton, Oak Grove, and Pine Ridge
  around 305 PM CDT.
  Rawls Springs and Rock Hill around 310 PM CDT.
  Petal around 315 PM CDT.
  Brooklyn, Sunrise, McLaurin, and Maxie around 320 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central and southeastern Mississippi.

&&

LAT...LON 3101 8935 3101 8942 3098 8943 3098 8947
      3101 8950 3100 8983 3107 8984 3107 8992
      3113 8994 3113 9001 3117 9001 3118 9003
      3139 9004 3139 8996 3140 8996 3143 8982
      3143 8915 3091 8914 3091 8934
TIME...MOT...LOC 1946Z 271DEG 45KT 3133 8977 3103 8978

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

CR
Local storm report, May 26, 2:48 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
248 PM CDT Mon May 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     Tstm Wnd Dmg     3 NW Stanton            31.64N 91.27W
05/26/2025                   Adams              MS   Emergency Mngr

            Trees downed on Rice Rd and Artman Rd.

&&

DL
Special weather statement, May 26, 2:54 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Jackson MS
254 PM CDT Mon May 26 2025

MSZ049>051-055>057-262045-
Scott MS-Smith MS-Newton MS-Rankin MS-Simpson MS-Jasper MS-
254 PM CDT Mon May 26 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN JASPER...
SOUTHWESTERN NEWTON...SOUTHEASTERN RANKIN...NORTHEASTERN SIMPSON...
NORTHERN SMITH AND SOUTHERN SCOTT COUNTIES THROUGH 345 PM CDT...

At 253 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Johns to near Puckett.
Movement was east at 50 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Forest, Newton, Mendenhall, Raleigh, Polkville, D'Lo, Lake, Puckett,
Louin, Montrose, Homewood, Martinville, Cato, Lawrence, Roberts,
Pulaski, Johns, Pineville, White Oak, and Burns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and east central Mississippi.

&&

LAT...LON 3193 8993 3225 9002 3245 8920 3208 8913
TIME...MOT...LOC 1953Z 256DEG 42KT 3222 8987 3203 8982

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

CR
Special weather statement, May 26, 2:57 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Jackson MS
257 PM CDT Mon May 26 2025

MSZ055-056-064-065-262100-
Smith MS-Jefferson Davis MS-Covington MS-Simpson MS-
257 PM CDT Mon May 26 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN SIMPSON...SOUTHERN
SMITH...COVINGTON AND JEFFERSON DAVIS COUNTIES THROUGH 400 PM CDT...

At 257 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sanatorium to near Prentiss to Society
Hill. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Magee, Collins, Prentiss, Taylorsville, Mount Olive, Mize, Seminary,
Bassfield, Sylvarena, Progress, Pinola, Clem, Sanford, Sanatorium,
Center Ridge, Society Hill, Lone Star, Melba, and Carson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central, central, southeastern and east central Mississippi.

&&

LAT...LON 3152 8996 3163 8994 3192 8997 3205 8932
      3180 8932 3180 8940 3143 8940 3144 8982
      3139 8982 3139 8996
TIME...MOT...LOC 1957Z 274DEG 31KT 3186 8986 3162 8982 3142 8990

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:04 PM CDTSevere Thunderstorm WarningJANWashington71 min
May 25, 7:11 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Grenada, Holmes, Humphreys and 4 more79 min
May 25, 7:43 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Sunflower92 min
May 25, 7:44 PM CDTSevere Thunderstorm WarningJANLowndes46 min
May 25, 7:57 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Holmes, Leake, Madison, Neshoba and 3 more78 min
May 25, 8:03 PM CDTSevere Thunderstorm WarningJANScott57 min
May 25, 8:05 PM CDTFlash Flood WarningJANWashington3 hr
May 25, 8:14 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Noxubee, Oktibbeha, Winston76 min
May 25, 8:23 PM CDTFlash Flood WarningJANLowndes2 hr
May 25, 8:41 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo64 min
May 25, 8:45 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Neshoba, Newton, Rankin, Scott and 1 more60 min
May 25, 8:58 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee63 min
May 25, 9:06 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Newton69 min
May 25, 9:09 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Scott, Simpson, Smith96 min
May 25, 10:06 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Jones, Lauderdale69 min
May 25, 10:10 PM CDTSpecial Weather StatementJANClaiborne, Copiah80 min
May 25, 10:13 PM CDTSpecial Weather StatementJANCovington, Simpson77 min
May 25, 10:36 PM CDTSpecial Weather StatementJANCovington, Simpson39 min
May 25, 11:52 PM CDTSpecial Weather StatementJANCovington, Forrest, Jones, Lamar68 min
May 26, 5:19 AM CDTFlash Flood WarningJANAdams4 hr
May 26, 8:09 AM CDTFlash Flood WarningJANJefferson79 min
May 26, 8:36 AM CDTSpecial Weather StatementJANCopiah, Lincoln39 min
May 26, 9:22 AM CDTSpecial Weather StatementJANCopiah38 min
May 26, 10:08 AM CDTFlood WatchJANAdams, Bolivar, Claiborne, Copiah, Franklin, Hinds and 8 more21 hr
May 26, 11:39 AM CDTSpecial Weather StatementJANIssaquena, Washington66 min
May 26, 12:25 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson65 min
May 26, 12:37 PM CDTSevere Thunderstorm WarningJANClaiborne, Warren53 min
May 26, 1:15 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Franklin, Jefferson, Lincoln60 min
May 26, 1:29 PM CDTSpecial Weather StatementJANHinds61 min
May 26, 1:55 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson65 min
May 26, 2:08 PM CDTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln, Simpson49 min
May 26, 2:10 PM CDTSpecial Weather StatementJANRankin50 min
May 26, 2:46 PM CDTSpecial Weather StatementJANForrest, Lamar, Marion44 min
May 26, 2:54 PM CDTSpecial Weather StatementJANRankin, Smith51 min
May 26, 2:57 PM CDTSpecial Weather StatementJANCovington, Jefferson Davis, Simpson63 min
May 26, 2:58 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Rankin, Scott, Simpson, Smith62 min
May 26, 3:26 PM CDTSevere Thunderstorm WarningJANJasper, Smith64 min
May 26, 3:35 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Newton55 min
May 26, 3:39 PM CDTSpecial Weather StatementJANJones51 min
May 26, 4:02 PM CDTSevere Thunderstorm WarningJANJones46 min
May 26, 4:06 PM CDTTornado WarningJANClarke, Lauderdale39 min
May 26, 4:27 PM CDTSevere Thunderstorm WarningJANClarke, Kemper, Lauderdale48 min
May 26, 4:30 PM CDTTornado WarningJANKemper, Lauderdale33 min

Nearby

Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.